# SDR DALA13003220941

- Difficulty date: January 19, 2013
- Submitted: January 22, 2013
- Operation: Air carrier
- Aircraft: N941DL
- Make and model: Doug MD-88
- Aircraft serial: 49814
- Aircraft time: 62,006 hours, 46,708 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Paint
- Condition: Peeling
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAKES ON RUDDER SKIN PAINT COAT ON RT SIDE BETWEEN STA ZRS 50 TO ZRS 72 AND LT SIDE BETWEEN STA ZRS 91 AND LT SIDE BETWEEN, STA ZRS 105 (VHS) REF NRC (T0 271294). RUDDER REPAIRED AREAS WERE PAINTED IAW EA 09-461041-03, REV C AND DLA DWN 11-08941 REV E.  ASSOCIATED ER/A 09-461041 ADDED FOR AC 0941.
